Share:


Integral Error Representation of Hermite Interpolating Polynomial and Related Inequalities for Quadrature Formulae

    Gorana Aras-Gazic Affiliation
    ; Josip Pečaric Affiliation
    ; Ana Vukelic Affiliation

Abstract

We consider integral error representation related to the Hermite interpolating polynomial and derive some new estimations of the remainder in quadrature formulae of Hermite type, using Holder’s inequality and some inequalities for the Čebyšev functional. As a special case, generalizations for the zeros of orthogonal polynomials are considered.

Keyword : Hermite interpolating polynomial, Green function, quadrature formulae, Holder’s inequality, Čebyšev functional, orthogonal polynomials

How to Cite
Aras-Gazic, G., Pečaric, J., & Vukelic, A. (2016). Integral Error Representation of Hermite Interpolating Polynomial and Related Inequalities for Quadrature Formulae. Mathematical Modelling and Analysis, 21(6), 836-851. https://doi.org/10.3846/13926292.2016.1247755
Published in Issue
Nov 17, 2016
Abstract Views
182
PDF Downloads
166